# SDR P5CA201811200351

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 75,320 hours, 12,685 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Oil Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

#3 ENGINE OIL PRESSURE DECREASED TO 98 PSI IN FLIGHT, AND THEN 38 PSI AT IDLE. "ENG 3 OIL FILTER" EICAS MESSAGE. RAN QRH PROCEDURE, AND SHUT DOWN ENG 3. ( COMPLIED WITH POST WINDMILL INSPECTION IAW B747 AMM 72-00-00-206-059-J00, AND FIM TASK 71-00 A07 "ENG 3 OIL FILTER" MESSAGE. NO DEFECTS NOTED, PERFORMED ENGINE RUN PER 71-00-00-962-003-J00. OIL PRESSURE GOOD.   ON NEXT ENGINE START PILOTS REPORTED NO OIL PRESSURE RISE. T/S AND FOUND  #3 ENG LUBE AND SCAVENGE PUMP SHAFT SHEARED. REMOVED AND REPLACED PUMP IAW  79-21-03. DRAINED AND REPLACED ENGINE OIL, AND FLUSHED ACCESSORY GEARBOX. PERFORMED DRY MOTOR IDLE AND POWER RUN IAW B747 AMM 71-11-00. OIL PRESSURE GOOD.  )
